Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

BARB!, Naturopath visit results, please read

Posted by McPac on August 25, 2003, at 1:13:04

In reply to Re: Barb, Re: Naturopath visit results, please read McPac, posted by BarbaraCat on August 24, 2003, at 23:55:52

Thank you for all that info Barb! Much appreciated!

ALSO, I've got a dilemna that I'd LOVE to run by you because I really do value your thoughts and opinions.
Okay, for years I've taken AD's and lithium together....I've always taken a much smaller amount of lithium than most bipolars (I am likely bipolar, though very rarely get even the mini-highs (hypomania), I'm VERY much just the depression part)....anyway, I would, for YEARS, take only 600 mgs/day of Lithium along w/ my anti-dep (and this worked very, very well).......over the last couple of years, I have tried to even DEcrease that small lithium dose, taking only 300 mg/day of lithium w/ my AD...my lithium level is PUNY, something like .016 or .02 last time I checked it...in other words downright microscopic for a bipolar......anyways, over the last couple of years (since lowering my lithium dose to these PUNY levels) I have felt like total crap much of this time--- I have had a lot of AGITATED feelings with ANGER problems....and when I try to switch AD's, as soon as I get to just a moderately high dose, the agitation/anger/irritability gets MUCH worse....for a while I kept thinking that it's just the AD's that are causing the anger....but NOW I'm seriously thinking that it's the PUNY, DEcreased lithium dose, THAT WHEN COMBINED WITH the AD's, that is the problem....in other words, that the AD's are 'destabilizing' me or making me feel agit/angry but it's BECAUSE I'm on TOO LITTLE of a mood stabilizer....Isn't that a signal or tip-off to bipolar in many cases---that if someone is trying different AD's and having really bad effects and no success (and often feel even worse!) that they may be bipolar and need a mood stab. WITH their AD? I think my agitation/anger/irrit on the AD's is telling me that I need to increase my mood stab....(I KNOW that one AD (Prozac) was DEFINITELY a TERRIBLE drug for me, TERRIBLE anger/rage......but now, as more and more seem to cause problems, I think my PUNY lith. dose is a BIG part of the problem.....would most bipolars get totally messed up (agit/anger/irrit) if they were only taking an AD WITHOUT their mood stabilizer? Sorry for that rambling post, lol, what do you think Barb?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:McPac thread:9730
URL: http://www.dr-bob.org/babble/20030823/msgs/253767.html